# SDR CA190723014

- Difficulty date: July 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1,574 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 13AQ6000015
- Condition: Damaged
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TIRE NOSE R/H ROLLED RIM. (TC# 20190723014)
